# SDR DXTA2009041303594

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 8,624 hours, 5,294 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 1122
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

YAW DAMPER OFF LOWER AMBER CAS MESSAGE ILLUMINATED DURING INITIAL T/O ROLL. ASSOCIATED WITH MODERATE SHIMMY FELT IN NOSE WHEEL.  INSPECTED NOSE GEAR TORQUE LINKS AND FOUND SATISFACTORY DO TO NOSE SHIMMING REMOVED AND REPLACED LT AND RT NOSE WHEELS WITH OVER HAULED UNITS AND SECURED IAW MM 32-41-01.  INSPECTED NOSE GEAR TORQUE LINKS AND FOUND SATISFACTORY DO TO NOSE SHIMMING REMOVED AND REPLACED LT AND RT NOSE WHEELS WITH OVER HAULED UNITS AND SECURED IAW MM 32-41-01.
